Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

On the Gaussian characterization of certain second-order processes with specified covariance

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Gutierrez, R. ; Dept. of Stat. & Oper. Res., Granada Univ., Spain ; Valderrama, M.J.

The Gaussian processes in the class of second-order processes obtained by functional transformations from the process with covariance function min{t,s} are characterized. As an application, sufficiency conditions are established for the class of second-order processes with covariance k exp{-α|t-s|}, where k>0 and α>O, to be Gaussian

Published in:

Information Theory, IEEE Transactions on  (Volume:35 ,  Issue: 1 )